2019
Том 71
№ 7

All Issues

Rosa V.

Articles: 1
Article (Ukrainian)

Procedure of stochastic approximation for the diffusion process with semi-Markov switchings

Chabanyuk Ya. M., Rosa V.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 11. - pp. 1563-1570

We obtain sufficient conditions for the convergence of the procedure of stochastic approximation for the diffusion process in the case of a uniformly ergodic semi-Markov process of switchings of the regression function with the use of a small parameter in the scheme of series.